Polynomial inequalities in quasidisks on weighted Bergman space
AbstractWe continue studying on the Nikol’skii and Bernstein –Walsh type estimations for complex algebraic polynomials in the bounded and unbounded quasidisks on the weighted Bergman space.
How to Cite
Abdullayev G. A., AbdullayevF. G., and TunçE. “Polynomial Inequalities in Quasidisks on weighted Bergman Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 582-98, http://umj.imath.kiev.ua/index.php/umj/article/view/1719.